# SDR 96ZZZX1485

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1447L
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11456
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW/BHM - FLT 1412 - INBOUND TO BHM AT 10,000 FEET, PILOT RECEIVED A GPWS MODE 4 ALERT, 'TOO LOW TERRAIN'.  PILOT IMMEDIATELY MADE AN EVASIVE MANEUVER AND CLIMBED TO 12,000 FEET WHICH PUT THE AIRCRAFT INTO THE ATL TCA.  AIRCRAFT WAS IN LIGHT RAIN AT THE TIME OF THE ALERT, AND THE PILOT HAD BEEEN MANEUVERING BECAUSE OF WEATHER PRIOR TO THE ALERT.  PILOT THEN CONTINUED THE APPROACH AND LANDED AT BHM WITHOUT FURTHER INCIDENT.
